# SDR ASAA2016081417699

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,302 hours, 9,779 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED. PERFORMED A/T OPS TEST IAW AMM 22-31-00,  OPS NORMAL.  NO CURRENT FAULTS AND INTERACTIVE THROTTLE SERVO MOTOR TESTS GOOD.
